# SDR SWIA202507170507

- Difficulty date: May 7, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE HAS MULTIPLE SPOTS OF CORROSION   (C-CHECK RO 07/16/2025)REPLACED PAX DOOR MID CAP ANGLE REF CRJ900 SRM 51-41-02-001-001-A01 AND DWG SH670-31810 REV. AE. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
